# SDR A6WA201745269

- Difficulty date: September 8, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,183 hours, 35,807 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE BEYOND ROW 9.   CONNECTED THE LIGHT CONNECTOR AT ROW 9 & OPS CHECKED IAW AMM 33-51-00, OPS CHECKED GOOD.
